# SDR CA090316001

- Difficulty date: March 15, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,356 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Case
- Condition: Ruptured
- Location: Actuator
- Part time: 27,956 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) NO RESPONSE NOTICE FROM THE RT OTBD SPOILER DURING PRE-FLIGHT CHECKS BY THE CREW. THE ACFT RETURNED TO GATE AND A HYDR LEAK WAS OBSERVED AT THE RT WING.  FURTHER INVESTIGATION REVEALED THAT THE RT OTBD SPOILER ACTUATOR CASING HAD RUPTURED AND CAUSED THE LEAK. THE ACTUATOR WILL BE REPLACED. LAST REPAIR ORDER SHOWS IT WAS REPAIRED DUE TO A FRACTURED CASE.
